# SDR REXA2020010719031

- Difficulty date: December 19, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340971
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"HIDDEN DAMAGE: ELONGATED HOLES ON STRIP UPPER SPLICE CROSSBEAM FS280 IN REF NRC 00178 (SM)[CPIL].                                           
"SUMMARY OF NRC 00354: STRIP UPPER SPLICE CROSSBEAM FS280 WAS REPLACE PER CRJ/900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01          
"
